Clinical StudiesNivolumab and Ipilimumab-induced Acute Inflammatory Demyelinating Polyradiculoneuropathy: A Case ReportPomerantz, Madison; Lichtenstein, Daniel A.; Niesvizky-Kogan, Itamar; Sohal, Raman; Leibovitch, Jennifer; Basnet, AlinaAuthor Information Department of Medicine, SUNY Upstate Medical University, Syracuse, NY M.P. and D.A.L. contributed equally to the work. Reprints: Madison Pomerantz, 150 East Fayette St. Apartment 805, Syracuse, NY 13202 (e-mail: email@example.com). Journal of Immunotherapy: November/December 2019 - Volume 42 - Issue 9 - p 348-349 doi: 10.1097/CJI.0000000000000285 Buy Metrics Abstract Immunotherapies such as the cytotoxic T-lymphocyte–associated protein 4 inhibitor ipilimumab and the programmed cell death protein 1 inhibitor nivolumab have become ubiquitous in cancer treatment. Recently, the FDA approved nivolumab with or without ipilimumab for the treatment of refractory small cell lung cancer. Immunotherapies increase the immune response to cancer cells by interfering with inhibitory molecular pathways that prevent tumor cell killing, thus augmenting tumor cell death without many of the cytotoxic side effects associated with chemotherapy. However, this augmented immune response may result in unwanted immune-mediated inflammation of different organs and are therefore associated with immune-related adverse events, unlike traditional chemotherapies or targeted therapies. Here, we describe 1 patient with advanced small cell lung cancer who developed grade III–IV acute inflammatory demyelinating polyradiculoneuropathy after treatment with ipilimumab and nivolumab. The patient was treated with intravenous immunoglobulin alone and showed symptomatic improvement. Copyright © 2019 Wolters Kluwer Health, Inc. All rights reserved.